Articles | Volume 54, issue 6
https://doi.org/10.5194/aab-54-661-2011
https://doi.org/10.5194/aab-54-661-2011
10 Oct 2011
 | 10 Oct 2011

Generalized linear models with random effects for the description of data with excess zeros

N. Mielenz, K. Thamm, M. Bulang, and J. Spilke

Viewed

Total article views: 715 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
374 299 42 715 84 86
  • HTML: 374
  • PDF: 299
  • XML: 42
  • Total: 715
  • BibTeX: 84
  • EndNote: 86
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 19 Jun 2024